| Model Number |
MMT-522NAP |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system.Customer experienced a high blood glucose and the high blood glucose level was 308 mg/dl.Customer treated with shot for high blood glucose.Customer stated that the drive support cap was normal.The customer decline troubleshooting for high blood glucose.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Compromised force sensor system alarm during basic occlusion test due to loose/protruded drive support disk.